# SDR AALA20130720004

- Difficulty date: July 18, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 96,746 hours, 19,349 cycles
- Engine: Ge CF680A
- Engine time: 10,756 hours, 2,169 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EXHAUST GAS TEMPERATURE WENT TO 941.  UPON INSPECTION AT GATE FOUND METAL IN TAILPIPE.  ACCOMPLISHED BOROSCOPE OF NR 1 ENGINE LPT & HPT FOUND BLADES DAMAGED & MISSING.  REPLACED NR 1 ENGINE ON 7/20/2013.  SYSTEM GROUND CHECKED  NORMAL.
